Alert archive / Louisiana / Tornado Warnings in 2015

Tornado Warning 34, NWS New Orleans, LA

October 25, 2015Jefferson Parish, Saint Charles Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Oct 25, 2015, 9:44 PM CDT for Jefferson Parish, Saint Charles Parish, Louisiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2015, 9:44 PM CDT (02:44 UTC)
Expired
Oct 25, 2015, 10:15 PM CDT
In force
31 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Jefferson Parish, LA, Saint Charles Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 7:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 2.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
554 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

787 
WFUS54 KLIX 260244
TORLIX
LAC051-089-260315-
/O.NEW.KLIX.TO.W.0034.151026T0244Z-151026T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
944 PM CDT SUN OCT 25 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ST. CHARLES PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHWESTERN JEFFERSON PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 1015 PM CDT
    
* AT 944 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BARATARIA...OR 10 MILES SOUTH OF
  AVONDALE...MOVING NORTH AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  MARRERO...WOODMERE AND ESTELLE AROUND 1000 PM CDT.
  AVONDALE...HARVEY AND WESTWEGO AROUND 1005 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2968 9015 2971 9031 2989 9032 2989 9006
TIME...MOT...LOC 0244Z 187DEG 32KT 2976 9022 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

CAB
1 follow-up statement
428 
WWUS54 KLIX 260308
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1008 PM CDT SUN OCT 25 2015

LAC051-089-260317-
/O.EXP.KLIX.TO.W.0034.000000T0000Z-151026T0315Z/
ST. CHARLES LA-JEFFERSON LA-
1008 PM CDT SUN OCT 25 2015

...THE TORNADO WARNING FOR SOUTHEASTERN ST. CHARLES AND NORTHWESTERN
JEFFERSON PARISHES WILL EXPIRE AT 1015 PM CDT...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
LOUISIANA.

LAT...LON 2968 9015 2971 9031 2989 9032 2989 9006
TIME...MOT...LOC 0305Z 187DEG 32KT 2976 9022 

$$

CAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 25, 7:26 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 25, 7:26 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
726 PM CDT SUN OCT 25 2015

.UPDATE...
THERE HAS BEEN AN INCREASE IN CONVECTION ALONG AND SOUTH OF
INTERSTATE 10/12 AND WITH THE DEEPENING LOW PRESSURE OFF TO THE
WEST CONTRIBUTING TO LOW LEVEL ROTATION BRIEF TORNADOES ARE
BECOMING MORE OF A THREAT. A TORNADO WATCH HAS BEEN ISSUED FOR
AREAS ALONG AND SOUTH OF INTERSTATE 10/12 THROUGH 2AM TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 426 PM CDT SUN OCT 25 2015/

SHORT TERM...
NOT MUCH CHANGE IN THE FORECAST THIS AFTERNOON AND EVENING. LOW
CENTERED JUST OFF SOUTHWEST COAST OF LOUISIANA NEAR LAKE CHARLES
WILL CONTINUE TO MOVE NORTHEAST OVER THE NEXT 24 HOURS. WITH THAT
MODERATE TO HEAVY RAINFALL WILL CONTINUE TONIGHT THROUGH MONDAY
MORNING. AN ADDITIONAL 3 TO 5 INCHES OF RAINFALL IS POSSIBLE SO A
FLASH FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS. THE
GOOD THING IS IF YOU LOOK AT THE RADAR THE HEAVY RAIN HAS BEEN
FAIRLY PROGRESSIVE AND ALSO THERE IS A DRY SLOT FORMING AND MOVING
ONSHORE NEAR THE CENTER OF THE LOW. SO THERE IS A FAIRLY DECENT
SHOT THAT THE MODERATE TO HEAVY RAIN SHUTS DOWN A LITTLE SOONER.
OF COURSE WE WILL STILL DEAL WITH SHOWERS THROUGH TUESDAY BUT
A CONSISTENT MODERATE TO HEAVY RAIN THREAT SHOULD END AS THE LOW
MOVES NORTHEAST AND DRIER AIR WORKS INTO THE SYSTEM. ANOTHER
THREAT THAT CONTINUES IS THE POSSIBILITY OF QUICK SPIN UP
TORNADOES AND WATERSPOUTS. THE STORM PREDICTION CENTER CONTINUES TO
HIGHLIGHT A SLIGHT RISK ALONG THE LOUISIANA COAST THIS EVENING.
ALSO WE HAVE SEEN WINDS NEAR THE LOW SPIKE TO NEAR 30 KNOTS OR
GREATER ALONG THE SOUTHWEST COAST OF LOUISIANA AND THAT HAS US
CONCERNED FOR COASTAL FLOODING SO A COASTAL FLOOD WARNING HAS BEEN
ISSUED AS TIDES COULD RUN UP TO 3 FEET HIGHER THAN NORMAL. 13/MH

LONG TERM...
GOING INTO TUESDAY AND MIDWEEK RAIN CHANCES DROP OFF FOR TUESDAY
AS REMNANT SHOWERS FROM THE UPPER LOW WILL STILL BE AROUND. A
SLIGHT CHANCE OF SHOWERS WILL BE IN THE FORECAST FOR TUESDAY. THE
LOW PULLS OUT FOR WEDNESDAY AND WE FINALLY SEE SOME SUN AND DRY
OUT THROUGH THE WEEKEND. MODELS THEN POINT TO SOME SORT OF SYSTEM
IMPACTING THE FORECAST AREA BY NEXT SATURDAY OR SUNDAY. THE GFS
IS MORE AGGRESSIVE WITH THIS AND BRING RAIN INTO THE FORECAST AREA
AS EARLY AS SATURDAY MORNING WHILE THE EMCWF HOLDS THE SYSTEM OFF
UNTIL EARLY NEXT WEEK. WILL HAVE TO WATCH THIS A IT DRAWS CLOSER.
BUT FOR NOW WILL TAKE A BLENDED APPROACH TO THE FORECAST. 13/MH

AVIATION...
RA/SHRA ALL QUADS THROUGH 18Z MONDAY. MVFR/LIFR CAN BE EXPECTED
DUE TO LOW CEILINGS. WILL LIKELY SEE OVC015 WITH VISIB REDUCED TO 3
TO 5 MILES WITH SHRA ACTIVITY. THERE IS A SLIGHT CHANCE FOR TSRA
MAINLY AT TERMINALS AROUND AND SOUTH OF LAKE PONTCHARTRAIN.  WINDS
WILL BE GUSTY WITH 15 TO 20 KT INLAND...20 TO 25 KT ALONG THE
COAST... AND UP TO 35 KT OFFSHORE. 18

MARINE...
SURFACE LOW PRESSURE IS JUST SOUTH OF LAKE CHARLES THIS AFTERNOON.
THE LOW DEEPEND SOME AND OBS OFF THE COAST OF LCH WERE SHOWING
SUSTAINED WINDS OF 40 KNOTS AND GUSTS UP TO 50 KNOTS AND THAT
PROMPTED US TO ISSUE A GALE WARNING FOR THE COASTAL WATERS
EXCLUDING LAKE PONTCHARTRAIN THIS AFTERNOON THROUGH MONDAY
AFTERNOON MAINLY FOR GUSTS POTENTIALY REACHING UP TO 45 KNOTS.
EXPECT COASTAL AND OFFSHORE WATER WINDS TO BE TO 25 TO 35 KT WITH
HIGHER GUSTS. SEAS WILL INCREASE TO 6 TO 8 FT WITH SOME AREAS
REACHING 8 TO 11 FT MAINLY OFFSHORE. SMALL CRAFT ADVISORY WILL
CONTINUE FOR THE TIDAL LAKES THROUGH MONDAY MORNING. THE LOW WILL
CONTINUE TO TRACK NORTHEAST AND WINDS SHOULD BEGIN TO SHIFT OUT OF
THE WEST BY MONDAY NIGHT AND WINDS AND SEAS SHOULD START TO
SUBSIDE. 13/MH

DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HAZARDOUS CONDITIONS OVER COASTAL WATERS.
             MONITORING ABOVE NORMAL TIDES AND HYDROLOGIC ISSUES.
             MONITORING SEVERE WEATHER POTENTIAL.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  74  66  74 / 100  80  50  40
BTR  69  75  66  75 / 100  60  40  20
ASD  71  76  67  76 / 100  80  50  40
MSY  72  77  67  76 / 100  50  40  30
GPT  71  75  68  75 / 100  90  50  40
PQL  71  74  67  76 / 100 100  60  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 7 AM CDT MONDAY FOR LAZ040-050-058-
     060>062-064-066>070-072.

     FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR LAZ034>037-039-
     040-046>050-056>072.

GM...GALE WARNING UNTIL 1 PM CDT MONDAY FOR GMZ532-534-536-538-550-
     552-555-557-570-572-575-577.

     SMALL CRAFT ADVISORY UNTIL 1 PM CDT MONDAY FOR GMZ530.

MS...COASTAL FLOOD WARNING UNTIL 7 AM CDT MONDAY FOR MSZ080>082.

     FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MSZ068>071-077-
     080>082.

GM...GALE WARNING UNTIL 1 PM CDT MONDAY FOR GMZ534-536-538-550-552-
     555-557-570-572-575-577.

&&
Hazardous weather outlook, Oct 25, 7:31 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
731 PM CDT SUN OCT 25 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-261245-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
731 PM CDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT
A TORNADO WATCH HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF
INTERSTATE 10/12 THIS EVENING UNTIL 2AM. INCREASED CONVECTION
ALONG THE COAST COULD PRODUCE A BRIEF TORNADO TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA
AND SOUTHERN MISSISSIPPI TODAY AND TONIGHT. LOW PRESSURE OVER THE
WESTERN GULF OF MEXICO WILL SPREAD RAIN ACROSS THE AREA TODAY AND
TONIGHT. SOME OF THE RAIN WILL BE HEAVY WITH MANY AREAS LIKELY TO
RECEIVE 3 TO 5 INCHES OF RAIN TODAY AND TONIGHT.

HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT ARE EXPECTED THIS
AFTERNOON AND ESPECIALLY TONIGHT AS SOUTHEAST WINDS INCREASE TO
20 TO 30 KNOTS OVER MUCH OF THE COASTAL WATERS WITH FREQUENT
GUSTS TO GALE FORCE.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR LAKE PONTCHARTRAIN AND
LAKE MAUREPAS. A GALE WARNING IS IN EFFECT FOR THIS AFTERNOON AND
TONIGHT FOR ALL COASTAL WATERS WITH THE EXCEPTION OF LAKES
PONTCHARTRAIN AND MAUREPAS...WHERE THE SMALL CRAFT ADVISORY WILL
REMAIN IN EFFECT.

THE PERSISTENT SOUTHEAST WINDS COULD CAUSE TIDES TO BE 1 TO
3 FEET ABOVE NORMAL TONIGHT...WHICH COULD PRODUCE MINOR COASTAL
FLOODING. AS A RESULT...A COASTAL FLOOD WARNING IS IN EFFECT FOR
COASTAL PARISHES AND COUNTIES TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ABOVE NORMAL TIDES WILL REMAIN POSSIBLE THROUGH TUESDAY.

THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY
MORNING. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WILL BE
POSSIBLE MAINLY OVER MISSISSIPPI COAST.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE
THROUGH TUESDAY. WIND GUSTS TO GALE FORCE WILL BE POSSIBLE ACROSS
MUCH OF THE COASTAL WATERS MONDAY MORNING AND A GALE WARNING
REMAINS IN EFFECT FOR EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT ANY
REPORTS OF HEAVY RAINFALL OR FLOODING WOULD GREATLY BE
APPRECIATED.

In the hours before

Special weather statement, Oct 25, 4:45 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
445 PM CDT SUN OCT 25 2015

LAZ040-072-252230-
SOUTHERN TANGIPAHOA LA-ST. TAMMANY LA-
445 PM CDT SUN OCT 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ST. TAMMANY AND
SOUTHEASTERN TANGIPAHOA PARISHES UNTIL 530 PM CDT...

AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A SEVERAL EMBEDDED
STORMS NEAR COVINGTON...MOVING NORTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COVINGTON...ABITA SPRINGS...MADISONVILLE...FOLSOM AND ROBERT.

LAT...LON 3047 9002 3037 9012 3038 9016 3038 9018
      3039 9019 3039 9021 3037 9023 3047 9044
      3068 9025
TIME...MOT...LOC 2144Z 128DEG 9KT 3045 9016
Local storm report, Oct 25, 5:41 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
541 PM CDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     3 S HOUMA               29.54N 90.71W
10/25/2015                   TERREBONNE         LA   EMERGENCY MNGR

            TERREBONNE PARISH EMERGENCY MANAGER RECIEVED A REPORT OF
            A POSSIBLE TORNADO ALONG HIGHWAY 315 NEAR BAYOU DULARGE.
            MINOR DAMAGE TO A FEW HOMES, SEVERAL WEAK STRUCTURED
            SHEDS WERE DESTROYED. A FEW BOATS ALONG THE BAYOU WERE
            FLIPPED AS WELL.

&&

GPHILLIPS
Local storm report, Oct 25, 7:35 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
735 PM CDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     COASTAL FLOOD    DULAC                   29.37N 90.70W
10/25/2015                   TERREBONNE         LA   EMERGENCY MNGR

            MINOR TO MODERATE COASTAL FLOODING REPORTED OF ROADWAYS
            IN LOWER TERREBONNE PARISH.

0633 PM     TSTM WND DMG     LOCKPORT                29.64N 90.54W
10/25/2015                   LAFOURCHE          LA   AMATEUR RADIO

            THUNDERSTORM WIND OR POSSIBLE TORNADO DOWNED LARGE TREE
            LIMBS

0700 PM     COASTAL FLOOD    S LEEVILLE              29.24N 90.21W
10/25/2015                   LAFOURCHE          LA   EMERGENCY MNGR

            WATER WAS REPORTED ON THE NORTH BOUND LANE OF LA HIGHWAY
            1 SOUTH OF LEVEE PROTECTION SYSTEM.

&&

FR
Local storm report, Oct 25, 8:18 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
818 PM CDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     COASTAL FLOOD    WAVELAND                30.29N 89.38W
10/25/2015                   HANCOCK            MS   EMERGENCY MNGR

            MINOR STREET FLOODING REPORTED IN SHORELINE PARK AREA.
            WATER LEVELS HAVE INCREASED DURING THE PAST SEVERAL
            HOURS.

&&

FR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 7:21 PM CDTTornado WarningLIXLafourche, Saint Charles39 min
Oct 25, 7:27 PM CDTSpecial Marine WarningLIX33 min
Oct 25, 7:36 PM CDTAreal Flood WarningLIXEast Baton Rouge, West Baton Rouge3 hr
Oct 25, 7:51 PM CDTTornado WarningLIXTangipahoa24 min
Oct 25, 8:25 PM CDTAreal Flood WarningLIXLivingston3 hr
Oct 25, 8:44 PM CDTTornado WarningLIXLafourche, Terrebonne31 min
Oct 25, 8:56 PM CDTRiver Flood WarningLIXSaint Helena, Tangipahoa3 days
Oct 25, 9:20 PM CDTAreal Flood WarningLIXTangipahoa3 hr
Oct 26, 1:10 AM CDTSpecial Marine WarningLIX35 min
Oct 26, 2:03 AM CDTAreal Flood WarningLIXSaint Helena3 hr
Oct 26, 7:55 AM CDTRiver Flood WarningLIXAscension, Livingston5 days
Oct 26, 8:31 AM CDTAreal Flood WarningLIXLivingston12 hr
Oct 26, 9:00 AM CDTRiver Flood WarningLIXEast Baton Rouge45 hr
Oct 26, 9:50 AM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston4 days
Oct 26, 10:09 AM CDTGale WarningLIX5 hr
Oct 26, 10:09 AM CDTSmall Craft AdvisoryLIX24 hr
Oct 26, 10:14 AM CDTRiver Flood WarningLIXSaint Helena54 hr
Oct 26, 10:37 AM CDTRiver Flood WarningLIXTangipahoa4 days
Oct 26, 3:13 PM CDTCoastal Flood AdvisoryLIXSaint Bernard16 hr

Nearby

Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.